# SDR AALA20150629003

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 43,942 hours, 12,838 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, WEATHER RADAR FAILED.  R & R RADAR TRANSCEIVER & RADAR CONTROL PANEL IAW AMM 34-43-01 & 34-43-02.  PERFORMED OPERATIONAL CHECK IAW AMM 34-43-00.  SYS CHECKED NORMAL.  SEE ALSO AALA20150628004.
